# SDR SWAA2023080474170

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET CENTER SECTION LOCATED BS540 TO BS559 AT LEVEL LBL6 AT LOWER FUSELAGE 2023-422411<[01] REPLACED BRACKET CENTER SECTION LOCATED BS540 TO BS559 AT LEVEL LBL6 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 212A1101 SHEET 3 REV -;[02] REPLACED BRACKET CENTER SECTION LOCATED BS540 TO BS559 AT LEVEL LBL6 AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 212A1101 SHEET 3 REV -
